# SDR DALA2024021502250

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EXISTING REPAIR DOUBLER LOCATED ON T HE FUSELAGE EXTERIOR, LEFTHAND SIDE FR23L AT STR22L TWO (2) FASTENERS ARE LOCATED IN THE RADIUS OF THE CHEM-MIL AREA. THE REPAIR DOUBLER WAS INSTALLED AS PER ER/A 560683-14 REV B ON 27 JUL 201. C/A: PERFORMED SPOT FACING ON INTERNAL SKIN AREA OF EXISTING REPAIR LOCATED ON THE FUSELAGE EXTERIOR ON FR23 AT LEVEL STR22L AT TWO(2EA) FASTENERS HOLES TO PERMIT THE CORRECT SITTING FOR FASTENERS INSTALLATION LOCATED IN THE RADIUS OF THE CHEM-MILL AREA. ASPER ER/A # 560683-14 REV B AND A320 SRM 51-46-12-801. RII INSPECTION COMPLETE 0129708 (AE396QC) JOB COMPLETE. (LP: 0201544)
